# SDR SWAA970848

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Out Of Date
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT SERVICE DOOR SLIDE DUE FOR REMOVAL.  REPLACED SLIDE PER BOEING M/M.
